Gauss sums of the cubic character over F_p^r , p odd

Schipani, D., 2012. Gauss sums of the cubic character over F_p^r , p odd. Bulletin of the Polish Academy of Sciences. Mathematics, 60 (1), pp. 1-19.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Bulletin of the Polish Academy of Sciences. Mathematics
Creators: Schipani, D.
Publisher: Institute of Mathematics of the Polish Academy of Sciences
Place of Publication: Warszawa, Poland
Date: 2012
Volume: 60
Number: 1
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:04
Last Modified: 19 Oct 2015 14:41
URI: http://irep.ntu.ac.uk/id/eprint/22352

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year